# SDR ASAA2022050338383

- Difficulty date: May 3, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36365
- Aircraft time: 18,716 hours, 6,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75026
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H SIDE TRANSITION PANEL AT STATION 727J HAS CORROSIONDOT:X096. GROUNDED - YES. REMOVED DAMAGED /OUT OF LIMITS SECTION OF TRANSITION PANEL IN AFT PIT, R/H SIDE AT STA 727I+9 - 727K+9 IAW B737-900ER SRM 51-10-02 AND SRM 53-00-53-2R-5 REPAIR 5. FABRICATED ZEE CHANNEL/ TRANSITION PANEL REPAIR PARTS IAW B737-900ER SRM 53-00-53-2R-5 REPAIR 5, SRM 51-20-01, AND BOEING SOPM 20-41-02.INSTALLED ZEE CHANNEL / TRANSITION PANEL REPAIR PARTS IAW B737-900 ER SRM 53-00-53-2A-5.DOT REMOVED.
